2017
Том 69
№ 9

All Issues

Justification of a numerical-analytic method of successive approximations for problems with integral boundary conditions

Martynyuk S. V., Samoilenko A. M.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 43 (1991), no. 9, pp 1150-1157.

Citation Example: Martynyuk S. V., Samoilenko A. M. Justification of a numerical-analytic method of successive approximations for problems with integral boundary conditions  // Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1231–1239.

Full text